# SDR SWIA200413775

- Difficulty date: September 5, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 3,858 hours, 3,543 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 989
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 3,851 hours, 3,539 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING PRESTART CHECK, STAB TRIM CHANNEL 1 STATUS MESSAGE.  REMOVED AND REPLACED HSTA AND HSTMCU IAW CRJ MM 27-41-05.  OPERATIONAL CHECK GOOD.  P/N 7062-3, S/N OFF 1015.
